# SDR SIMA2020040604002

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 37,455 hours, 33,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR EXIT SIGN TO HAVE A BROKEN WIRE-C/A-REMOVED AND REPLACED EXIT MARKING SIGN ASSEMBLY IAW EMB145 AMM 33-50-14 OPS CHECK GOOD.
